Anabolics
Search More Than 6,000,000 Posts
Results 1 to 2 of 2
  1. #1
    roger24's Avatar
    roger24 is offline Banned
    Join Date
    Apr 2005
    Location
    in the gym
    Posts
    618

    Thumbs down what do you guys think

    im still having vision problems and its been 5 weeks since i last took any clomid. im starting to think that its something else. what do you think.

  2. #2
    Phenom's Avatar
    Phenom is offline Junior Member
    Join Date
    Oct 2005
    Location
    Land of hope and glory
    Posts
    100
    are you wacking off much? my mum always told me that would make me go blind!
    lol.............., sorry mate!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •